# SDR UALA2011050602225

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 41,128 hours, 5,042 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Part serial: 128
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTIRE EICAS SYSTEM ALERT AREA OF PRIMARY EICAS INOP.  SELECTING TO CAPT INBOARD RESTORES EICAS ALERT, BLANK ON F/O INBOARD SCREEN.  SEE HISTORY AND CH1687. SAMC TEXT: MULTIPLE RESETS ACCOMPLISHED. MUST FIX. MSG'S 3183113, 3186114 & 3183124.  SHOP HISTORY OF REMOVED UNIT SHOW PFD & ND BLANKING WITH NO FAULTS FOUND.  REPLACED L AIMS M011, CPM-GG.  LOADED ALL SW & TESTED.  NO MSG'S TESTS OKAY.
